institution logo
If you're member of the institution,  you just have to login to download the file in restricted access. It is not necessary to request a print.

Request copy

Generalizations of Świerczkowski’s lemma and the arity gap of finite functions
Couceiro, Miguel; Lehtonen, Erkko
2009In Discrete Mathematics, 309 (20), p. 5905-5912

Document(s) requested
GeneralizationsSwierczkowski.pdf

The desired document is not currently available on open access. Nevertheless you can request an offprint through the form below. If your request is accepted you will receive by e-mail a link allowing you access to the document for 5 days, 5 download attempts maximum.


Request form

Fields marked with ✱ are compulsory.

Back to the reference
Contact ORBilu